# SDR GAIA00422

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND GOUGE AT THE UNDER SIDE WING SKIN JUST BELOW NR 5 SLAT, RIGHT WING.  REPAIRED GOUGE PER B727 SRM 57-50-3.  (M)
